# SDR SWAA2024121056019

- Difficulty date: November 2, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN AT ACTUATOR LOC. AROUND FASTENER AT LT WING 2024-691459<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[02] PERFORMED REPAIR PART [1]DOUBLER [2]FILLER AND FASTENERS AT LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-40-05; B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202 SHEET 3.SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. PERFORMED PERMANENT REPAIR LOC ON LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-40-05; B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202 SHEET 3.SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR LOC ON LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN LT WING IAW B737-700 SRM 51-40-02 AND SRM 51-40-05; B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202 SHEET 3.SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED COMPLETE TASK
